# SDR COMA9710336

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Part number: 6468
- Condition: Failed
- Location: Lt Engine
- Part time: 16,227 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

LEFT ENGINE WHEEL WELL FIRE WARNING DURING FLIGHT.  ENGINE SECURED AND BOTH FIRE BOTTLES DISCHARGED.  FIRE WARNING PERSISTED.  FALSE WARNING, REPLACED THE FIRE DETECTOR CONTROL.
